Previous |  Up |  Next


Title: A remark on confluent Cauchy and confluent Loewner matrices (English)
Author: Vavřín, Zdeněk
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 44
Issue: 3
Year: 1994
Pages: 571-575
Category: math
MSC: 15A57
idZBL: Zbl 0813.15019
idMR: MR1288173
DOI: 10.21136/CMJ.1994.128473
Date available: 2009-09-24T09:41:47Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] A.C. Antoulas and B.D.Q. Anderson: On the scalar rational interpolation problem.IMA J. Math. Control Inform. 3 (1986), 61–88. 10.1093/imamci/3.2-3.61
Reference: [2] W.F. Donoghue, Jr.: Monotone Matrix Functions and Analytic Continuation.Springer-Verlag, New York, 1974. Zbl 0278.30004, MR 0486556
Reference: [3] G. Heinig: Inversion of generalized Cauchy matrices and other classes of structured matrices.IMA (to appear). Zbl 0823.65020, MR 1351733
Reference: [4] Z. Vavřín: A unified approach to Loewner and Hankel matrices.Linear Algebra Appl. 143 (1991), 171–222. MR 1077729
Reference: [5] Z. Vavřín: Confluent Cauchy and Cauchy-Vandermonde matrices.Linear Algebra Appl (to appear). MR 1444108


Files Size Format View
CzechMathJ_44-1994-3_14.pdf 657.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo